# SDR AALA20010113

- Difficulty date: January 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 27L OUTBOARD EDGE STATION 1011-1121.  INSTALLED NEW STRINGER SECTION AND SPLICE AS PE SRM 53-10-3 FIG 1.  (M)
